New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
two periods
22 Replies
mimi - August 25

Is it possible to have two periods in a month? Which is two separate weeks in a month? Is this a sign of pre-menopause?

 

xyza - August 25

It could be. I think i had this experience once before my menopause. I had one in the first week and the other on the last.

 

vida - August 26

Menstrual irregularity means that something is wrong. It could be pre-menopause regarding of your age. But if you want to make it sure, why don't you visit your OB-GYN.

 

lyka - August 26

I know for one reason that this could be an abnormal thickening of uterine lining. A biopsy may be necessary for this. I think you should see a gynecologists before the problem can be more serious.

 

felicity - August 27

mimi- No, i don't think its normal to have periods closer together than they should be. There are many causes, but since a few of them are serious, then further investigation is necessary. Have it checked girl.

 

janine - September 1

mimi: your situation does not sound unusual for this could happen to any woman at any age. schedule a check up with your GYN. they can give you better ideas..

 

sheena - September 2

i'm going thru the same thing. do you think it's an age related problem? by the way, how old are you mimi?

 

phobe - September 2

since you are not sure that you're on menopause stage, why don't you try using contraceptive pills? this may help regulate them.

 

aubrey - September 2

Try taking vitamins b complex for a few months and hopefully that would help you too. Mention that to your doctor and see what he/she says.

 

missy - September 3

yes, phoebe's right. you can use low dose-dose birth control pills. this can help regulate your period. talk to your doctor if this might be a good idea for you.

 

mimi - September 7

which birth control pill can you suggest for this? is it effective?

 

marsha - September 8

you can try Alesse or similar that contains only 20mcg of estrogen. this keep your periods regular while still giving you pregnancy protection.

 

katie - September 15

hi, i have problems with my period. almost similar to mimi's case. been taking this allese for two months now and the side effects are very bad. i'm having headaches and nausea and even morning sickness and so on. is this normal side effects for this allese?

 

danessa - September 16

like any other other birth control pills, allese has also its side effects. this can be mild, severe, temporary or permanent. but not everyone may experience this.

 

princess - September 17

i gain a lot of weight with aleese. i swear i would never use this agin!

 

mimi - September 18

i've been experiencing these side effects with aleese:
-abdominal cramping
-breast pain or swelling
-dizziness
-decreased interest in sex
-nausea
-vomiting
-weight gain
do you have similar experienced with mine?

 

carol - September 21

been experiencing some of the side effects that you have listed above. i think you should better switch to another pills just like what i did.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question